skin-hair-icon
Skin itching and roughnes
Few parts of screen such as a joint near the little finger of left hand some toes gets so rough n it itches n irritates as well as feels like a wound. I have used vaselline, four derm. It works for sometime But again the roughness reappears. Kindly suggest some solution to it.
88 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. D.P. Jayanth
Dermatologist 16 yrs exp Mysore
Please stop Four derm cream. It is a steroid combination cream which may be banned in India soon. Continue vaseline or any moisturiser and consult dermatologist soon. You may have eczema or allergy to any contact chemical.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.